TB Skin Test = Bumps All Over
Oct 24, 2008
My boyfriend got a tb skin test last week, and the next day he woke up with raised quarter-sized bumps spreading in different parts of his body (back of head, leg, butt, groin area, chest). However, he's not breaking out at the injection site. Any idea what this may be? Should we rush him to the doctor asap or just wait it out? Thanks.
Response from Dr. Young
Thanks for your post.
It's highly recommended that most persons with HIV infection get periodic testing for tuberculosis. While not particularly sensitive, the PPD skin jab (or injection, as we call it here in the States) is most often performed.
The reaction that you describe is highly unusual- I wouldn't expect this as a result of the TB test.
I would definitely notify the doctor about the symptoms.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Risk Of AIDS Transmission From Touching Vagina
- Are Sore Testicles A Symptom Of HIV?
- Purple Spots After Oral Sex With No Protection Does It Mean I Have HIV
- Vomiting After Licking Vagina Worried I Have HIV
- White Tongue After Oral Sex Worried I Have HIV
- Can Vaginal Prolapse Cause Low Back Pain?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.